Facebook Pixel

had unprotected sex on the 29th and i took postpill 1 tablet around 4pm i also used 2 tablet of postnor 2 on the 30th. have been stooling since then .

By December 1, 2015 - 6:42am
Rate This

Add a Comment7 Comments

EmpowHER Guest

Well I had unprotected sex and I took the pill at 10pm immediately after sex but I forgot to take the second pill I took it at 12pm I was suppose to take it at 10am.will I get pregnant?

March 6, 2016 - 6:27am
Guide (reply to Anonymous)

Hello Anonymous,

An emergency contraceptive, such as Postinor 2, which has two doses, is most effective when taken as directed. Taking the second pill so late may have an effect.

Please check with a pharmacist.

March 7, 2016 - 10:33am

Hello kikila,

Welcome to the EmpowHER community.

Are you having diarrhea or three or more loose stools a day since taking an emergency contraceptive?

kikila, diarrhea or any changes to bowel habits is not a reported side effect. I suggest you contact either your gynecologist or primary care physician to report this. Prolonged loose and frequent stools can lead to dehydration.


December 1, 2015 - 10:03am
(reply to Maryann Gromisch RN)

thanks Maryann. but I still want to know if I can get pregnant taking post pill at 4pm after unprotected sex and taking 2tablet of postinor 2 within 24hours. I was told postpill was the new postinor 2 but my bf still insisted I take postinor 2 .can I get pregnant

December 1, 2015 - 8:48pm
Guide (reply to kikila)

Hello kikila,

I understand you took the first dose at 4 pm. But how long after intercourse was that?

To my knowledge, you should take dose one as soon as you can and take dose two 12 hours later.

kikila, as long as you followed the directions, you are okay. You will know the pill worked once you have vaginal bleeding. Any further concerns should be discussed with your gynecologist.


December 2, 2015 - 10:56am
(reply to Maryann Gromisch RN)

I have not had vaginal bleeding since I took the pills on Sunday/Monday .should I still be worried

December 3, 2015 - 2:44pm
Guide (reply to kikila)

Hello kikila,

No need to worry yet. Wait until three weeks have passed from the day you took the pill. If you have not had any vaginal bleeding by then, take a home pregnancy test.


December 4, 2015 - 9:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!